Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0

Comptes Rendus Mathématique
Volume 355, n° 7
pages 738-743 (juillet 2017)
Doi : 10.1016/j.crma.2017.05.014
Received : 27 November 2016 ;  accepted : 31 May 2017
Dynamical covering problems on the triadic Cantor set
Problèmes de recouvrement dynamique sur les ensembles de Cantor triadiques

Bao-Wei Wang , Jun Wu , Jian Xu
 School of Mathematics and Statistics, Huazhong University of Science and Technology, 430074 Wuhan, China 


In this note, we consider the metric theory of the dynamical covering problems on the triadic Cantor set  . More precisely, let   be the natural map on  , μ the standard Cantor measure and   a given point. We consider the size of the set of points in   which can be well approximated by the orbit   of  , namely the set
D(x0,φ):={y∈K:|Tnx0−y|<φ(n)for infinitely manyn∈N}, where φ is a positive function defined on  . It is shown that for μ almost all  , the Hausdorff measure of   is either zero or full depending upon the convergence or divergence of a certain series. Among the proof, as a byproduct, we obtain an inhomogeneous counterpart of Levesley, Salp and Velani's work on a Mahler's question about the Diophantine approximation on the Cantor set  .

The full text of this article is available in PDF format.

Nous considérons dans cette Note la théorie métrique des recouvrements dynamiques dans l'ensemble de Cantor triadique  . Plus précisément, soit   l'application naturelle sur  , μ la mesure de Cantor standard et   un point donné. Nous considérons la mesure de l'ensemble des points de   qui peuvent être bien approchés par l'orbite   de  , c'est-à-dire l'ensemble
D(x0,φ):={y∈K:|Tnx0−y|<φ(n)pour une infinité den∈N}, où φ est une fonction positive définie sur  . Nous montrons que pour μ -presque tout   la mesure de Hausdorff de   est soit zéro, soit pleine, selon la convergence ou la divergence d'une certaine série. Notre démonstration fournit en passant une contre-partie inhomogène au travail de Levesley, Salp et Velani sur une question de Mahler relative à l'approximation rationnelle des points de l'ensemble de Cantor.

The full text of this article is available in PDF format.

© 2017  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline